# SDR USAA2013020400021

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 53,617 hours, 19,796 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S COMPLAINING OF AN ODOR AND SMELL IN FORWARD AND AFT CABIN, BURNING THEIR EYES- COUGHING- THROAT IRRATION- ALSO PILOTS SMELLED AND NOTICED SOME KIND OF IRRATION IN THROATS IN CRUISE AND ENGINE S/D.  MAINTENANCE FOUND THE APU TO BE SOURCE OF CABIN ODOR PER J/C 26L00021001 (T/S CABIN ODOR).  REMOVED AND REPLACED APU TURBINE CAVITY VENT O-RINGS PER AMM 49-91-53 AND APU UPPER INTAKE PLENUM PER AMM 49-18-48.  COMPLIED WITH J/C 26L31049009 (APU LOAD COMPRESSOR WASH) AND 26L0002100 (DECONTAMINATION).
